# SDR QXEA200701908

- Difficulty date: December 16, 2007
- Submitted: December 19, 2007
- Operation: Air carrier
- Aircraft: N608QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10026
- Aircraft time: 16,007 hours, 11,369 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 22402820
- Condition: Illuminated
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PSP- FLIGHT 2625 - FIRE SYSTEM FAULT MESSAGE RECEIVED.  MAINTENANCE PLACED ON MEL 26-00-1.  REPLACED FIRE LOOP "A" AT THE RIGHT ENGINE. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
